The existence of a classical solution to the mixed problem for a linear second-order hyperbolic equation

Authors

  • Yu. A. Mitropolskiy
  • L. G. Khoma

Abstract

The paper deals with the problem of solvability of the mixed problem for a linear second-order hyperbolic partial differential equation. The minimal necessary and sufficient conditions for the existence of a unique classical solution to this problem are established.

Published

25.09.1993

Issue

Section

Research articles

How to Cite

Mitropolskiy, Yu. A., and L. G. Khoma. “The Existence of a Classical Solution to the Mixed Problem for a Linear Second-Order Hyperbolic Equation”. Ukrains’kyi Matematychnyi Zhurnal, vol. 45, no. 9, Sept. 1993, pp. 1232–1238, https://umj.imath.kiev.ua/index.php/umj/article/view/5925.